# SDR C2XA97BT068

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16824
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 166
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTB - ON 4 EACH CHECK, FOUND EMERGENCY LIGHTS DO NOT WORK CORRECTLY WITH CIRCUIT BREAKER 6WL PULLED ON PANEL 122UV.  REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLY BATTERY.  OPS CHECKED GOOD.  (M)
